Headache, tiny vision are this the symptoms of having High Blood Pressure?
help! i think i have high blood pressure and im only 15!? i had most of the symptons after i exercised (for the first time this month) today..i had a headache, felt light headed, and my vision was a tiny bit blurry :( omg wat do i do i dont wanna have high blood pressure???
Before you really panic, I suggest you go to a big store like Wal-Mart (sorry if you're not in the States) and get your blood pressure checked. Also, talk to your parents since high blood pressure is sometimes a genetic trait.
The symptoms you describe sound more like you were dehydrated - which also affects your blood pressure but makes it lower, not higher.
If you do have high blood pressure reduce the amount of red meat you eat, reduce your salt intake, and eat whole grain foods. Good luck!
At this age, High B.P.is not common.Still u can check it.your symptoms are associated with Exercise. Start with light exercise firt.Suddenly if you do heavy exercise , with lots of perspiration , you feel dehydration symptom-headeche,blurresd vision.
I have high BP readings lately at the doctors (138/130 or the otherway round I can t quite remember), I have high crp (they want a repeat in a month). Other symptoms are lots of headaches, pins and needles (even when I m not leaning on my arm or wherever) my vision is more blurry and for a while I thought I ve just developed a weak bladder (always wanting to go to the loo especially at night) also not sleeping well. unfortunately I am overweight (bmi 39). Docs want a urine test.
I normally has bp of 118/72, now my bp is 138/92 it is high and based on your forum here, this level of bp is categorized as stage 1 hypertension. i am getting headaches , nausea and dizziness, and double vision as well. do you think my double vision symptoms was due to my high blood pressure?
when to the emergency dr. They said I had a fever and my blood pressre was high. the doctor could find nothing wrong. I was shocked I had a slight headache but was feeling fine. I received a tylenol for the headache and was told to follow up with my regular dr. Any suggestion on what could be wrong
I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?
My fiance has been suffering from vomiting, dehydration, sweating, and a severe headache for the past hour. He says he feels like he is hungover but he has not been drinking. He is also on 10mg adderall and has been for a few months now. He has been on it before, so it s not new to his system. Could the medication have anything to do with it or could it be a stomach virus?
Dear Doctor, In May 2011, this happened with me for the first time when I was not at home and was away for work. I was asleep and at night around 02:30 I started feeling uncomfortable in sleep. My eyes opened and I started feeling breathless. Also was feeling like I was about to lose consciousness. Luckily that day I had my colleague with me in the next room. I summoned his help. By that time I started sweating and my body was going cold. Suddenly my colleague gave me some sugar and a glass of water. After taking water and sugar I started gaining consciousness. Immediately within 30 seconds, I felt loose motion. I toilet I also vomited. After all this going on for almost 20-30 minutes, I was frightened. Slowly my body started breathing normally, but whole night this incident didn t allow me to sleep. Next day I consulted doctor, who told me that this happened due to dehydration and lack of enough sleep. Now again yesterday night I was having cold and fever. My whole nose and ear area was choked. I took Paracetamol, sprayed some Otravin, wore sweater, turned off the fan and went to sleep. Within 60 minutes my fever was gone, but I was not able to sleep. At around 03:00 night I started feeling that I am not able to breathe properly. I opened the door and went in balcony, but I was not gaining breathe. I didn t wanted to repeat the May 2011 scene so I immediately rushed to hospital. There first of all my heart beat rate was checked. Then blood pressure and finally blood sugar level. All found ok. There doctor gave me some breathing treatment with medicine to clear cold and help me breathe properly. The doctor asked me to take Taxim-O and Levocelvi....(something, I cannot read) My paternal history is 4/5 siblings (my father and his brother and sisters) has history of diabetes. My father passed away at the age of 49 due to cardiac arrest. This is the reason I am a bit worried and do not want to take chances with my health. I want to know whether the cause told in both the incidents are true? Shall I go for any other check-up? (The heart, blood pressure and sugar reports were normal in both incidents) What shall I do in emergency if this happens with me again?
My mother is having problems. She was in the hospital two weeks ago with inflammation of the pancreas (pancrititis) and then dehydration. Can not use the bathroom regular. Constantly passes out and they say she has dehydration or diabetes gastropersis and they have ran test and they all have come back negative. Please, refer my mother to a doctor that can help her. Her doctor is telling her I don t know what is wrong with you and why you are having these problems I can t find anything wrong with you. Evidently, her body is telling her something is wrong with her. I love my mom and I need her.
I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...
My head is killing me my stomach is upset I vomited I’m dizzy and when I swallow it feel like it gets stuck right about half way down it’s uncomfortable sometimes it passes down and sometimes it comes back up. And my pain in the abdomen
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.